Some New Modular Equations of Degree 2 Akin to Ramanujan


Downloads per month over past year

Naika, M.S.N. and Bairy, K.S. and Chandankumar, S. (2015) Some New Modular Equations of Degree 2 Akin to Ramanujan. Southeast Asian Bulletin of Mathematics, 39 (1). pp. 93-112. ISSN 0219-175X

09_39(1) (1).pdf

Download (168kB) | Preview
Official URL:


In this paper, we obtain some new modular equations of degree 2 for the ratios of Ramanujan's theta-function f and also establish the general formulas for their explicit evaluations. As an application, we establish some new modular relations for Ramanujan-Göllnitz-Gordon continued fraction H(q) with H(qn/2), Ramanujan-Selberg continued fraction V(q) with V(qn/2) and Eisenstein continued fraction E(q) with E(qn/2) for n=3, 5 and 7.

Item Type: Article
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Mr . Chandrashekar
Date Deposited: 17 Aug 2016 10:52
Last Modified: 17 Aug 2016 10:52

Actions (login required)

View Item View Item